# SDR AALA982065

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880AA
- Make and model: Boeing 727223
- Aircraft serial: 21519
- System (JASC): 5530 · Vertical Stabilizer
- Part: Strap
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON HORIZ STAB REAR UPPER SRM FAIL/SAFE STRAP RIGHT SIDE.  REPAIRED PER ESO 11697, DATED 10/15/98.  (M)
